# SDR MWEA96588

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 39129701
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT FLAP TRAILING EDGE NR 3 OUTBD END RIB FWD UPPER BRACKET CRACKED.  REPLACED BRACKET IAW SRM 51-30-2.
